# SDR DALA2015042602949

- Difficulty date: April 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 26,206 hours, 17,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EXTERIOR EMERGENCY LIGHTING WAS INOPERATIVE. MAINTENANCE REPLACED THE AFT POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPERATING CONDITION.
